MAUDE Adverse Event Report: BIOWAVE CORP. BIOWAVE CORPORATION; BIOWAVEHOME

BIOWAVE CORP. BIOWAVE CORPORATION; BIOWAVEHOME
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Myalgia (2238)
Date of Event 06/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device retrieval has been initiated.Root cause investigation is pending physical inspection of the returned unit.Preliminary engineering assessment identifies possible solder joint failure in the output amplifier section as a potential hardware failure mechanism.This hypothesis remains unconfirmed pending device inspection.This report is submitted based on malfunction indicators present in the complaint record independent of confirmed root cause determination, consistent with 21 cfr 803.16.Biowave corporation will submit a follow-up mdr report upon completion of device inspection and root cause investigation, or within the timeframe required by 21 cfr 803.50, whichever occurs first.
 
Event or Problem Description
A veteran patient was using the biowavehome for treatment at the bilateral lateral cervical muscles (c6/c7) at her usual intensity of 12-16%.The patient was lying down and not moving during treatment.Skin preparation was performed using a baby wipe prior to electrode placement.Upon turning the device on, the display showed an abnormal readout of "7 minutes." the device then delivered an unintended electrical output of sufficient magnitude to physically displace the patient from a lying position.The patient's husband was present and was required to physically disconnect the lead wire from the unit to terminate therapy, as the power button was non-functional.Following the event, the device display showed a blue screen and the unit could not be powered off via the power button.The patient reported being very sore the following day.No medical attention was sought.No visible injury or skin marks were observed.

Brand Name
BIOWAVE CORPORATION
Common Device Name
BIOWAVEHOME
Manufacturer (Section D)
BIOWAVE CORP.
19 newtown turnpike
westport CT 06880 1802
Manufacturer Contact
jarrett kycia
19 newtown turnpike
westport, CT 06880-1802
8772469283
MDR Report Key25600033
Report Number3004558433-2026-00002
Device Sequence Number9922564
Product Code GZJ
UDI-Device Identifier00859911006072
UDI-Public00859911006072
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age44 YR
Patient SexFemale